# SDR USAA2013041800021

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 60,538 hours, 39,731 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 421385
- Condition: Sheared
- Location: Rt Mlg Wheel
- Component: Wheel, Bfgoodrich
- Component part number: 314395
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW FELT A HARD BUMP ON TAXIWAY WHILE TAXIING OUT OF CLT FOR DEPARTURE TO PVD.  WHEEL AND HUBCAP PASSED US.  TIRE MAY HAVE HIT RIGHT WING LEADING EDGE.  MAINTENANCE FOUND THE NR 4 WHEEL ASSEMBLY HAD FAILED.  REMOVED AND REPLACED NR 4 WHEEL ASSEMBLY INCLUDING MATING NR 3 WHEEL ASSEMBLY AND NR 3 AND NR 4 BRAKE ASSEMBLIES.  ACCOMPLISHED CONDITIONAL INSPECTION DUE TO NR 4 MLG WHEEL ASSEMBLY DAMAGE/FAILURE.  AIRCRAFT OK FOR SERVICE.
